Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1976, Volume 44, Issue 4

Instrumental Variables Estimation of Differential Equations<765:IVEODE>2.0.CO;2-V
p. 765-776

P. M. Robinson

We suggest a frequency-domain class of instrumental variables estimators for all of part of an open, linear system of differential equations. While the estimators have similar statistical properties to those of [6] they seem preferable computationally in those situations in which they can be used. The estimation procedure consists of two basic steps, the first of which we describe as consistent and the second, efficient. We discuss the possible instruments that can be used. This type of procedure, like that of [6], could also be used to efficiently estimate discrete time systems, under weak conditions on the residuals.

Log In To View Full Content